# SDR IXXA07SMN075S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR UPPER SKIN PANEL IS DELAMINATED AT STATION XE50.000.  REMOVED DAMAGED SKIN PANEL.  FABRICATED NEW SKIN PANEL AND REPAIR PARTS.  BONDED REPAIR PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL AND REPAIR PARTS FROM STATION XAR0.00 TO STATION XE132.000.  PERFORMED RIGHT ELEVATOR BALANCING FOUND WITHIN TOLERANCE, MOMENT 1471.4 IN-LBS IAW DC8 SRM 51-4-4 PAGE 1-4, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2, ITEMS "E" AND "F".DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
